# SDR CALA2023010400025

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 89,099 hours, 35,177 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT GOT HOT BRK 400 DEGREE TEMP ON RT F/O SIDE INBOARD BSCU BITE FAULTS BRK TEMP SENSOR3(4GW)/BTMU(2GW). REQUEST DEFERAL FOR BRAKE TEMP MSG. REPLACED RH MLG BTMU REF MM 32-47-18, OPS CHK GOOD ALL INDICATIONS NORMAL.
